# SDR SWAA2022012479135

- Difficulty date: April 25, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,087 hours, 36,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AAF MISSING INSERTS AND HAS DELAMINATION ON UPPER SURFACE. / REPLACED 8EA MISSING/DAMAGED INSERTS AND REPAIRED DELAMINATION ON UPPER SURFACE OF FLOOR PANEL 241AAF IAW SRM 53-00-50-2R-11 AND SRM 53-00-50-2R-0. 56749U 27APR17
